# SDR IPXA2015032687433

- Difficulty date: March 15, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 21,864 hours, 14,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536145
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 252XUF HAS EDGE DAMAGE, PANEL RACK.  FABRICATED IAW SREO B757-5320-9692-H APP B.  REINFORCING DOUBLERS REQUIRED IAW SREO B757-5320-9692-H APPEN B.  SCUFF SAND THE REPAIR AREA TO BE BONDED IAW EO B757-5320-9692-H AND SRM 53-00-50-2R LT.
